Jump to content

london

Members
  • Content Count

    26
  • Joined

  • Last visited

Community Reputation

0 Neutral

About london

  • Rank
    Member

Profile Information

  • Gender
    Female
  • Location
    KY

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. How did it help? What was the biggest improvement? Did it give you more energy, slow tachycardia...? I'm glad it helped you!
  2. Were you on the extended release? I've heard multiple people say the extended release version affected them this way but not the short acting one. Those side effects are definitely not what I want, but I still want to give it a shot.
  3. What do you mean by "bouncing off the wall" exactly? Jittery, energetic, tachycardic, ect. My fibro isn't bad, but it's the fact that all the "mild" things like depression, almost-fully-controlled-but-not-quite POTS, fibro, and anxiety combined with moderately severe fatigue both mental and physical all adds up to a crap-fest. If I can lessen all or most of these even a little bit the overall effect will be great. I'm mostly worried about sexual side effects because the birth control pills killed my already low libido and took its toll on my relationship (sex and intimacy is very important to
  4. I'm pre-med, so I'll be a doctor soon My doctors know this and always "teach" me about my condition and talk about the mechanisms about how the medicines work and I ask hard questions as well. I'm afraid though that since I'm pre-med my doctors will think I'm trying to play doctor and speak for them when I have no training I shadow doctors between semesters and "internet diagnoses" are a common pet peeve so I try to avoid that. I'm glad Wellbutrin helped you. I'll bring it up at my next appointment then. I can always stop it if it doesn't help or makes things worse.
  5. What type of POTS do you have? I've never been officially tested for a specific type, but hyperpots fits me the closest.
  6. Right now, I'm on 240mg verapamil XR and 5mg midodrine. For the last year or so, I've gotten pretty bad fatigue, fibromyalgia, mild anxiety and mild depression. My grades for this year have dropped because I have no energy or motivation. I'm hesitant to go on SSRI's because of side effects but I've heard Wellbutrin can help lower nor-epinepherine levels as well as counteract the symptoms I listed. Has anyone tried wellbutrin with NO ssri's? Did it lower/ raise BP or help tachycardia at all? How can I bring this up with my doctor without sounding like "telling the doctor what to do?"
  7. Compression stockings prevent blood from pooling in the legs, which is a major problem in POTS. By keeping the blood out of your legs (by increasing circulation, not cutting off supply) more blood gets to the heart and brain and helps pretty much every symptom of POTS. For me, it increases my blood pressure, deacreases tachy, dreacreasing pretty much every symptom of POTS because this blood pooling is one of the main culprits of POTS symptoms. It has made a huge difference in my life! Also, make sure you get either compression pantyhose or thigh-highs as knee socks do nothing for POTS. The blo
  8. I am literally squeeling in delight! This is exactly what I was looking for Thank you!!!! The prices are a little high, but sale items are right in my price range. I'm definatly getting these: http://www.rejuvahealth.com/luxe-lace-thigh-high-648.html if they get my size back in stock. I love your user pic, by the way
  9. I've recently discovered the wonders of compression stockings! I was considering bumping up my dosage of verapamil and midodrine until I scored these beauties! www.amazon.com/Thigh-Compression-Stockings-Medium-Closed/dp/B003Y5YKV8/ref=sr_1_1?ie=UTF8&qid=1359295946&sr=8-1&keywords=thigh+compression+stockings I would think they would be uncomfortable or I would constantly be aware of them, but this is the first time ever I have been totally unaware of my legs. I guess I never noticed how much the blood pooling iin my legs caused them to swell, ache, and affect my pulse. I don't take
  10. I was told by my allergist, my pharmacist, and both my cardiologists that beta blockers were a direct contradiction to the epipen and the allergy was a higher priority than the IST (IST isn't lethal, but anaphylaxis without the epipens working and being far from a hospital is.) They lower your pulse and BP, increasing the risk of anaphylatic shock and prevent the epipens from working as well as they should. I live about 20 minutes from the nearest hospital so I can't take any chances with the epipen not working. I already wear a medical alert bracelet and carry a wallet card with all my info o
  11. I've been off the forum for quite a while and I have made 15 posts total and I want to read through my past ones, but I can only see my past 4 or so when I try to view my posts from my profile. What gives?
  12. I do take midodrine and it helps with the low BP caused by the high dose of beta blockers/ calcium channel blockers, but it didn't help the tackycardia at all. My BP only mildly drops upon standing and I take it really only to compensate for the high dose of beta blockers/ calcium channel blockers, it's the heart rate that is my problem. SSRI's are out of the question for me personally as my family has a very bad history with them (suicidal thoughts with them, my cousin took his life because of it.) I couldn't take birth control hormones because they ALL gave me severe depression, so I would r
  13. How exactly is she worse? Is the tachycardia worse or what symptoms does she have?
  14. I have two doctors on my "team", my general cardiologist and an electrophysiologist. They both threw the option of an ablation around but only as a last resort when I was first diagnosed, so there was never a serious discussion other than "well there is an ablation but thats only for if the medication doesn't work out." For me, my POTS is either mild or non-existant and the diagnosis was an and/or with POTS and IST, but now it seems to be more IST since my heart rate is high all the time no matter what. I haven't had a serious discussion with either doctor yet (my appointment is in a few days.
  15. Bisoprolol has been keeping my resting heart rate down to about 70, but I discovered I have a severe allergy and need an epi pen and cannot take beta blockers anymore. I'm on the highest dose of a calcium channel blocker (Cardizem) and my resting heart rate is still about 110 and shoots to about 160 if I stand or walk longer than 5-10 minutes. I have pretty bad inappropriate sinus tachycardia with mild POTS that is worsened by the extent of the IST. I'm nervous about the ablation and the posibility of needing a pacemaker after, but if it helps the tachycardia I'm willing to take that risk. Has
×
×
  • Create New...